Search Baywood’s Publications
Advanced Search 
Journal of Recreational Mathematics
Edited By: Charles Ashbacher and Lamarr Widmer
Return to Journal Preview

Contemporary Subscription
This journal was discontinued with publication of Volume 38, Issue 2. For permission to reproduce contents published in this journal, please contact

Baywood Publishing Company, Inc.
Phone: 631 691-1270 Fax: 631 691-1770 Toll free order line: 800-638-7819 Email:

Frequency: Journal subscriptions are sold by volume only, 4 issues yearly.
Print ISSN: 0022-412X

Postage is now included in the list price.

Subscription Options —select bundle (print + online) or our discounted online only option.

Current volume subscriptions include online access back to 1999.

Return to Preview

Related journals
Sample Issue
Library Recommendation
Instructions to Authors
View Journal Preview
View the Editorial Board